# SDR CA121130004

- Difficulty date: October 25, 2012
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Cessna 414A
- Engine: Cont TSIO520NB
- Propeller: Hartzl PHCC3YF2
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Cylinder
- Part number: AEC631397
- Condition: Cracked
- Location: Intake Port
- Part time: 562 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION WE NOTICED FUEL STAINING ON INTAKE PIPES. CLOSER INVESTIGATION WE FOUND INTAKE PORT CRACKED.  FOUND 4 OUT OF 12 CYLINDERS SHOWING SIGNS OF CRACKING IN SAME AREA. ALL CYLINDERS ARE STAMPED "F" ON UPPER ROCKER COVER FLANGE.  REST OF CRACKED CYLINDER`S SN ARE 49095-28, 48916-17, 49149-30.   ALL 12 CYLINDERS WERE REPLACED.
